# SDR CALA2021102001936

- Difficulty date: October 20, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: NA
- Condition: Corroded
- Location: Y254 Dot 42-047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A3NB-53-3-6038 CABIN FWD FLOOR STRUCTURE SUPPORT BAM HAVE CORROS ION FR20 Y254 DOT 42-047 () REPLACED SUPPORT BAM P/N D5311146100200 BATCH:0003854609 IAW A32 0 SRM 51-42-11 AND SRM 51-72-11-911-001. Y254 BETWEEN FR 12 TO F R 24. ACCOMPLISHED BY EMP#V935834 AT ST AEROSPACE MOBILE. NR#001 5712.
